# SDR ASAA201904297158

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,120 hours, 10,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK STAYED ILLUMINATED ON MASTER RECALL. GROUNDED - YES. FAULT RESETS WITH MC RESET, RETURNS ON MC RECALL. CHECKED. NO HISTORY. #1 PACK/ZONE TEMP CTRLR SHOWS, "TCV THIS PACK". RESET FAULT. FAULT DID NOT RETURN. VERIFY TEST PASSES. BITE TEST #1 PACK/ZONE TEMP CTRLR GOOD. REF B737-800 FIM 21-62 TASK 801. FUNC CHECK SAME TCV GOOD.
